About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 210156, 10 pages
http://dx.doi.org/10.1155/2012/210156
Research Article

Finite-Time Attractivity for Diagonally Dominant Systems with Off-Diagonal Delays

1Department of Mathematics, Imperial College London, London SW7 2AZ, UK
2Institute of Mathematics, Vietnam Academy of Science and Technology, Hanoi 10307, Vietnam
3Center for Dynamics, TU Dresden, 01062 Dresden, Germany

Received 23 April 2012; Accepted 6 June 2012

Academic Editor: Agacik Zafer

Copyright © 2012 T. S. Doan and S. Siegmund. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Berger, D. T. Son, and S. Siegmund, “Nonautonomous finite-time dynamics,” Discrete and Continuous Dynamical Systems. Series B, vol. 9, no. 3-4, pp. 463–492, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. G. Haller, “A variational theory of hyperbolic Lagrangian Coherent Structures,” Physica D, vol. 240, no. 7, pp. 574–598, 2011. View at Publisher · View at Google Scholar · View at Scopus
  3. S. C. Shadden, F. Lekien, and J. E. Marsden, “Definition and properties of Lagrangian coherent structures from finite-time Lyapunov exponents in two-dimensional aperiodic flows,” Physica D, vol. 212, no. 3-4, pp. 271–304, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. A. Berger, T. S. Doan, and S. Siegmund, “A definition of spectrum for differential equations on finite time,” Journal of Differential Equations, vol. 246, no. 3, pp. 1098–1118, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. M. Branicki and S. Wiggins, “Finite-time Lagrangian transport analysis: stable and unstable manifolds of hyperbolic trajectories and finite-time Lyapunov exponents,” Nonlinear Processes in Geophysics, vol. 17, no. 1, pp. 1–36, 2010. View at Publisher · View at Google Scholar · View at Scopus
  6. T. S. Doan, K. Palmer, and S. Siegmund, “Transient spectral theory, stable and unstable cones and Gershgorin's theorem for finite-time differential equations,” Journal of Differential Equations, vol. 250, no. 11, pp. 4177–4199, 2011. View at Publisher · View at Google Scholar
  7. T. S. Doan, D. Karrasch, T. Y. Nguyen, and S. Siegmund, “A unified approach to finite-time hyperbolicity which extends finite-time Lyapunov exponents,” Journal of Differential Equations, vol. 252, no. 10, pp. 5535–5554, 2012. View at Publisher · View at Google Scholar · View at Scopus
  8. L. H. Duc and S. Siegmund, “Hyperbolicity and invariant manifolds for planar nonautonomous systems on finite time intervals,” International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, vol. 18, no. 3, pp. 641–674, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. M. Rasmussen, “Finite-time attractivity and bifurcation for nonautonomous differential equations,” Differential Equations and Dynamical Systems, vol. 18, no. 1-2, pp. 57–78, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. P. Giesl and M. Rasmussen, “Areas of attraction for nonautonomous differential equations on finite time intervals,” Journal of Mathematical Analysis and Applications, vol. 390, no. 1, pp. 27–46, 2012. View at Publisher · View at Google Scholar · View at Scopus
  11. F. Amato, M. Ariola, M. Carbone, and C. Cosentino, “Finite-time control of linear systems: a survey,” in Current Trends in Nonlinear Systems and Control, Systems & Control: Foundations & Applications, pp. 195–213, Birkhäuser, Boston, Mass, USA, 2006. View at Publisher · View at Google Scholar
  12. P. Dorato, “An overview of finite-time stability,” in Current Trends in Nonlinear Systems and Control, Systems & Control: Foundations & Applications, pp. 185–194, Birkhäuser, Boston, Mass, USA, 2006. View at Publisher · View at Google Scholar
  13. J. Hofbauer and J. W.-H. So, “Diagonal dominance and harmless off-diagonal delays,” Proceedings of the American Mathematical Society, vol. 128, no. 9, pp. 2675–2682, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. A. M. Fink, Almost Periodic Differential Equations, vol. 377 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 1974.